# SDR 2006FA0000208

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: General aviation
- Aircraft: N103CW
- Make and model: Beech 300BEECH
- Aircraft serial: FA64
- Engine: Pwa PT6*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Part number: 1019800387
- Condition: Chafed
- Location: Wings
- Part time: 4,080 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER IS CHAFING LWR FWD LT AND RT WING ATTACH POINT SPAR CAP AND WING SKIN.  THE COVER HAS NO ANTI-CHAFE PROTECTION.  RECOMMEND RUBBER EDGE SEAL OR FAY SEAL EDGE TO AVOID METAL TO METAL CONTACT WITH SPAR WING SKIN.  (K)
